# SDR AALA20031481

- Difficulty date: December 28, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: NA
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  DURING OVERNIGHT MAINTENANCE FOUND TAIL CONE LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR TAIL CONE EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
